Don’t Delay! Act Now! Urgent Treatment of Early-Onset Severe Toxicity of 5-FU or Capecitabine
Wellstat Therapeutics Corporation
September 10, 2020
A non-CNE, on-demand symposium held in conjunction with the EN20X – A Virtual Xperience:
"Don’t Delay! Act Now! Urgent Treatment of Early-Onset Severe Toxicity of 5-FU or Capecitabine"
Alice Beers, BSN, OCN, NPD-BC
Oncology Nurse Navigator
MedStar Georgetown Cancer Network at Washington Cancer Institute
MedStar Washington Hospital Center
- Describe the incidence and burden of early-onset severe toxicity in patients receiving 5-FU and capecitabine
- Describe mechanism of action of 5-FU and its cytotoxic metabolites as it relates to the causes of early-onset severe toxicity
- Recognize signs and symptoms of 5-FU and capecitabine early-onset severe toxicity
- Summarize evidence supporting emergency treatment for patients with early-onset severe toxicity and following 5-FU or capecitabine overdoses
- Review the importance of prompt treatment of overdoses and early-onset severe toxicity
- Educate patients, caregivers, and colleagues about the importance of recognizing and urgently treating early-onset severe toxicity of 5-FU or capecitabine
This non-NCPD symposium is sponsored by Wellstat Therapeutics Corporation.